# SDR A6WA201644090

- Difficulty date: July 12, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 32,473 hours, 32,016 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Obstructed
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE WILL NOT POP OUT FROM OUTSIDE.  INSPECTED SERVICE DOOR OUTER HANDLE FOUND LATCH LOCK STICKING DUE TO PAINT OUR SPRAY BUILD UP AND DIRT.  CLEANED OUTER HANDLE LOCK SWITCH AS REQUIRED. OPS CHECK GOOD IAW AMM 52-41-03.
